# SDR ZIAA00003

- Difficulty date: February 15, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N5522
- Make and model: Lkheed 188A
- Aircraft serial: 188A1033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8398124
- Condition: Cracked
- Location: Rt Wing
- Part time: 48,291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - CRACK IN RADIUS OF NR 14 RISER, APPROX RWS 205 UPPER SURFACE, DRY BAY.  REPAIRED RISER NR 14 PER ZANTOP DWG K41-R01.  (M)
